Universidad de Granada Digibug
 

Repositorio Institucional de la Universidad de Granada >
1.-Investigación >
Departamentos, Grupos de Investigación e Institutos >
Departamento de Física Teórica y del Cosmos >
DFTC - Artículos >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10481/29070

Title: Space-dependent probabilities for K0−K0¯ oscillations
Authors: Ancochea, B.
Bramon, A.
Muñoz-Tapia, R.
Nowakowski, M.
Issue Date: 1996
Abstract: We analyze K0−K0¯ oscillations in space in terms of propagating wave packets with coherent KS and KL components. The oscillation probabilities PK0→K0(x) and PK0→K0¯(x) depending only on the distance x, are defined through the time integration of a current density j(x,t) . The definition is such that it coincides with the experimental setting, thus avoiding some ambiguities and clarifying some controversies that have been discussed recently.
Sponsorship: This paper has been partially supported by CICYT contracts AEN94-936 and AEN95-815 and EURODAPHNE, HCHP, EEC contract no. CHRX-CT 920026. R.M.T. acknowledges a E.C post-doctoral fellowship ERBC HBCICT-941777.
Publisher: Elsevier
Keywords: Space
Oscillations
Wave
Probabilities
URI: http://hdl.handle.net/10481/29070
ISSN: 0370-2693
Rights : Creative Commons Attribution-NonCommercial-NoDerivs 3.0 License
Citation: Ancochea, B.; et al. Space-dependent probabilities for K0−K0¯ oscillations. Physics Letters B, 389(1): 149-156 (1996). [http://hdl.handle.net/10481/29070]
Appears in Collections:DFTC - Artículos

Files in This Item:

File Description SizeFormat
Ancochea_Oscillations.pdf125.99 kBAdobe PDFView/Open
Recommend this item

This item is licensed under a Creative Commons License
Creative Commons

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! OpenAire compliant DSpace Software Copyright © 2002-2007 MIT and Hewlett-Packard - Feedback

© Universidad de Granada